MathSciNet Relay Station
MathSciNet bibliographic data
MR2313570 65M32 (35K20)
Tatari, Mehdi; Dehghan, Mehdi He's variational iteration method for computing a control parameter in a semi-linear inverse parabolic equation. Chaos Solitons Fractals 33 (2007), no. 2, 671–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement